# SDR VNAA2023120210025

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116986 DISCREPANCY: STGR 27 IS CORRODED BETWEEN FS 319.70 AND FS 333. CORRECTIVE ACTION: REPAIRED DAMAGE I.A.W. OLIVER WYMAN CAVOK EA 23-C7-53-1568 REV.IR, DATED 10/31/2023.
